# SDR ASAA2012090792991

- Difficulty date: September 7, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110221
- Part serial: BN000902
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR INNER LOWER SKIN CORRODED AT SNAP FASTENER.  REMOVED CORROSION ON INNER SKIN BEYOND SRM 52-30-01 LIMITS. FABRICATED AND INSTALLED REPAIR IAW REO-G15448, REV A DATED 10/01/2012 & EA CMPT-52EA-08873, REV NEW DATED 02/OCT/12.
